# SDR AALA201807169021

- Difficulty date: July 11, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 71,401 hours, 27,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19C EMERGENCY LIGHT LENS BROKEN.  REPLACED THE LENS IAW AMM 33-51-19.
